# SDR R61A2023010400013

- Difficulty date: December 2, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE RH IB SEAT TRACK CORRODED BTWN FR 12 FR 20. REPLACED SEAT TRACK IAW SRM 51-41-01, 51-41-02, & 51-43-03.
